# SDR HEEA082633

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Condition: Corroded
- Location: Transmission
- Part time: 6,915 hours
- Component: Transmission
- Component part number: 4638001004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TRANSMISSION CASE CORRODED AT ATTACHMENT FLANGE. REPAIRED.
